RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 19, Number 2  


A conditional extremum necessary condition in terms of local algebras
V. I. Bakhtin
3
The Jordan block structure of images of long root elements in modular representations of algebraic groups of types $B_n$ and $F_4$
M. V. Velichko
7
Characteristic properties of primal exhausters for various classes of positively homogeneous functions
V. V. Gorokhovik, M. A. Starovoitova
12
On stability of lexicographical solution of vector minimax quadratic Boolean problem
V. A. Emelichev, V. V. Korotkov
26
Matrix exponents and nilpotent algebras
P. P. Zabreiko, A. N. Tanyhina
37
Family of parametric optimal control problems with weighted $L_1$- and $L_2$-norms in the cost functional
O. I. Kostyukova, E. A. Kostina, N. M. Fedartsova
47
On the solvability of finite groups with given cofactors of the maximal subgroups
I. V. Lemeshev, V. S. Monakhov
60
Algorithms for finding biclique covers of graphs with bounded pathwidth
V. V. Lepin, O. I. Duginov
69
A fractional analog of the Laplace operator and its ordinary property
V. V. Lipnevich
82
Hamiltonian completion
O. V. Maksimovich, R. I. Tyshkevich
87
Low-dimensional vector distributions of infinite type
O. Yu. Radko
91
Generalized interpolation polynomials of Hermite type for functions of matrix variable
A. P. Hudyakov, L. A. Yanovich
103
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020